# SDR IPXA10562352

- Difficulty date: August 31, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WING NR 3 SLAT T/E WEDGE LOWER SURFACE SKIN HAS DENT ABOUT INBD MAIN TRACK.  REPAIRED NR3 SLAT T/E WEDGE IAW SRM 51-70-10-2R-4.  REPAIR 4 AND SRM 51-70-10-2R, REPAIR GENERAL.
